I am taking apri 28 and i have major pain

Patient

Q: I am taking apri 28 and i have major pain in my legs and calves. It is a cramping pain and a sense of numbness in my right leg. I have travelled on a flight for more than 8 hours more than 2x this past 4 months, but I just started taking the pill recently. Are these blood clots? How can I find out? I am going to a doctor in the current country I am in but I am afraid that the medical staff here may not be well acquainted with this problem (I am in a conservative 3rd world country at the moment and plan on being here for 5 more months for leisure travel). How can I find out if I have a blood clot?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews